Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 84, Number 3, Pages 398–410 (Mi tmf5918)  

This article is cited in 1 scientific paper (total in 1 paper)

Universal regularizations. III. Symmetry of the Lagrangian and a “natural” system of ghosts in Yang–Mills theory

O. I. Zavialov, A. M. Malokostov


Abstract: It is shown that from the linearized Slavnov identity introduced in an earlier paper [2] it follows that the effective Lagrangian of the regularized theory can be reduced to a BRST-invariant form by a certain special linear transformation of the fields. Technically, the proof of the corresponding theorem requires the introduction of a new system of ghosts. The new ghosts make it possible, in particular, to interpret the original symmetry condition nonperturbatively.

Full text: PDF file (1303 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 84:3, 952–960

Bibliographic databases:

Received: 10.01.1990

Citation: O. I. Zavialov, A. M. Malokostov, “Universal regularizations. III. Symmetry of the Lagrangian and a “natural” system of ghosts in Yang–Mills theory”, TMF, 84:3 (1990), 398–410; Theoret. and Math. Phys., 84:3 (1990), 952–960

Citation in format AMSBIB
\Bibitem{ZavMal90}
\by O.~I.~Zavialov, A.~M.~Malokostov
\paper Universal regularizations.
III.~Symmetry of~the Lagrangian and a~``natural'' system of~ghosts in~Yang--Mills theory
\jour TMF
\yr 1990
\vol 84
\issue 3
\pages 398--410
\mathnet{http://mi.mathnet.ru/tmf5918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1084358}
\zmath{https://zbmath.org/?q=an:1020.81727}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 84
\issue 3
\pages 952--960
\crossref{https://doi.org/10.1007/BF01017354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FF85600007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5918
  • http://mi.mathnet.ru/eng/tmf/v84/i3/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. IV. Compensations of diagrams in Ward identities”, Theoret. and Math. Phys., 108:2 (1996), 1046–1068  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:246
    Full text:85
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021